Alert archive / Utah / Wind Advisories in 2008
Wind Advisory 5, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Jan 28, 2008, 10:06 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2008, 10:06 AM MST (17:06 UTC)
- Expired
- Jan 28, 2008, 6:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 281706 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1006 AM MST MON JAN 28 2008 UTZ005-015-016-281900- /O.CON.KSLC.HW.W.0004.000000T0000Z-080128T1900Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH- SOUTHWEST UTAH- 1006 AM MST MON JAN 28 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY. THIS HIGH WIND WARNING IS FOR THE WESTERN VALLEYS OF UTAH FROM CEDAR CITY IN SOUTHWEST UTAH...NORTH TO THE SALT FLATS OF NORTHWEST UTAH. SUSTAINED SOUTH WINDS OF 30 TO 40 MPH...WITH GUSTS IN EXCESS OF 60 MPH...WILL CONTINUE LATE THIS MORNING ACROSS WESTERN UTAH. THE WIND WILL CONTINUE TO SHIFT TO NORTHWEST BEHIND A STRONG COLD FRONT...SPREADING DOWN THE I-15 CORRIDOR THIS AFTERNOON. THE WIND WILL GRADUALLY DIMINISH DURING THE AFTERNOON HOURS. SEVERE CROSS-WINDS ARE LIKELY ALONG I-80 ACROSS NORTHWEST UTAH. TRAVEL WILL ALSO BE IMPACTED ALONG THE I-15 CORRIDOR...ESPECIALLY FROM CEDAR CITY THROUGH THE FILLMORE AREA WITH LOCALLY STRONG CROSS-WINDS AND AREAS OF BLOWING DUST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ UTZ013-014-020-021-290100- /O.NEW.KSLC.WI.Y.0005.080128T1706Z-080129T0100Z/ SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 1006 AM MST MON JAN 28 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THIS ADVISORY IS FOR THE SEVIER VALLEY...THE SAN RAFAEL SWELL AS WELL AS SOUTH CENTRAL UTAH AND THE GLEN CANYON RECREATION AREA INCLUDING LAKE POWELL. STRONG SOUTHWEST WINDS WILL OCCUR AHEAD OF A COLD FRONT TODAY. WINDS WILL BLOW AT SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH AHEAD OF A COLD FRONT LATE THIS MORNING AND THIS AFTERNOON. THE WIND WILL SHIFT TO THE WEST TO NORTHWEST BEHIND THE FRONT DURING THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
000 WWUS75 KSLC 281839 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1139 AM MST MON JAN 28 2008 UTZ005-015-016-281945- /O.EXP.KSLC.HW.W.0004.000000T0000Z-080128T1900Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH- SOUTHWEST UTAH- 1139 AM MST MON JAN 28 2008 ...HIGH WIND WARNING WILL EXPIRE AT NOON MST TODAY... THE HIGH WIND WARNING WILL EXPIRE AT NOON MST TODAY. THE STRONGEST WINDS HAVE OCCURRED ACROSS MUCH OF THE WARNING AREA BUT WINDY CONDITIONS WILL PERSIST THROUGH THE AFTERNOON. SOUTHWEST WINDS WILL CONTINUE TO SHIFT TO THE NORTHWEST DURING THE AFTERNOON. $$ UTZ013-014-020-021-290100- /O.CON.KSLC.WI.Y.0005.000000T0000Z-080129T0100Z/ SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 1139 AM MST MON JAN 28 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THIS ADVISORY IS FOR THE SEVIER VALLEY...THE SAN RAFAEL SWELL AS WELL AS SOUTH CENTRAL UTAH AND THE GLEN CANYON RECREATION AREA INCLUDING LAKE POWELL. STRONG SOUTHWEST WINDS WILL OCCUR AHEAD OF A COLD FRONT TODAY. WINDS WILL BLOW AT SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH AHEAD OF A COLD FRONT LATE THIS MORNING AND THIS AFTERNOON. THE WIND WILL SHIFT TO THE WEST TO NORTHWEST BEHIND THE FRONT DURING THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 282013 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 113 PM MST MON JAN 28 2008 UTZ019-290100- /O.EXA.KSLC.WI.Y.0005.000000T0000Z-080129T0100Z/ UTAHS DIXIE AND ZION NATIONAL PARK- 113 PM MST MON JAN 28 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THIS ADVISORY IS FOR UTAHS DIXIE AND ZION NATIONAL PARK. STRONG SOUTHWEST WINDS WILL CONTINUE AHEAD OF A COLD FRONT TODAY. WINDS WILL BLOW AT SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH. THE WIND WILL SHIFT TO THE WEST TO NORTHWEST BEHIND THE FRONT DURING THE LATE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ013-014-020-021-290100- /O.CON.KSLC.WI.Y.0005.000000T0000Z-080129T0100Z/ SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 113 PM MST MON JAN 28 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THIS ADVISORY IS FOR THE SEVIER VALLEY...THE SAN RAFAEL SWELL AS WELL AS SOUTH CENTRAL UTAH AND THE GLEN CANYON RECREATION AREA INCLUDING LAKE POWELL. STRONG SOUTHWEST WINDS WILL OCCUR AHEAD OF A COLD FRONT TODAY. WINDS WILL BLOW AT SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH AHEAD OF A COLD FRONT LATE THIS MORNING AND THIS AFTERNOON. THE WIND WILL SHIFT TO THE WEST TO NORTHWEST BEHIND THE FRONT DURING THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 282224 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 324 PM MST MON JAN 28 2008 UTZ014-282330- /O.CAN.KSLC.WI.Y.0005.000000T0000Z-080129T0100Z/ SANPETE/SEVIER VALLEYS- 324 PM MST MON JAN 28 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY. A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FOR THE SANPETE AND SEVIER VALLEYS. $$ UTZ019-290100- /O.CON.KSLC.WI.Y.0005.000000T0000Z-080129T0100Z/ UTAHS DIXIE AND ZION NATIONAL PARK- 324 PM MST MON JAN 28 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THIS ADVISORY IS FOR UTAHS DIXIE AND ZION NATIONAL PARK. STRONG NORTHWEST WINDS WILL CONTINUE THROUGH 6 PM. WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ013-020-021-290100- /O.CON.KSLC.WI.Y.0005.000000T0000Z-080129T0100Z/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 324 PM MST MON JAN 28 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THIS ADVISORY IS FOR THE SAN RAFAEL SWELL AS WELL AS SOUTH CENTRAL UTAH AND THE GLEN CANYON RECREATION AREA INCLUDING LAKE POWELL. STRONG SOUTHWEST WINDS WILL OCCUR AHEAD OF A COLD FRONT LATE THIS AFTERNOON. WINDS WILL BLOW AT SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH. THE WIND WILL SHIFT TO THE WEST TO NORTHWEST BEHIND THE FRONT DURING THE LATE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 290109 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 609 PM MST MON JAN 28 2008 UTZ013-019>021-290215- /O.EXP.KSLC.WI.Y.0005.000000T0000Z-080129T0100Z/ SAN RAFAEL SWELL-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 609 PM MST MON JAN 28 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. BREEZY NORTHWEST WINDS OF 15 TO 25 MPH WILL SLOWLY DECREASE OVERNIGHT. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Jan 28, 8:52 AM MST, 1 hour 14 minutes earlier.
Area forecast discussion, Jan 28, 8:52 AM MST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
852 AM MST MON JAN 28 2008
.SYNOPSIS...A PACIFIC STORM SYSTEM AND THE ASSOCIATED STRONG COLD
FRONT WILL MOVE EAST ACROSS UTAH TODAY. AN ACTIVE WEATHER PATTERN
WILL CONTINUE THROUGH NEXT WEEKEND AS A SERIES OF STORMS MOVE
THROUGH THE GREAT BASIN.
&&
.DISCUSSION...COLD FRONT AND BAND OF HEAVY SNOW MOVING ACROSS THE
NORTHWEST DESERTS AND ENTERING THE GREAT SALT LAKE AT THIS TIME.
TO THE EAST INSTABILITY SNOW SHOWERS CONTINUE ACROSS PRIMARILY THE
WASATCH RANGE AND PARTS OF THE SOUTHWEST MOUNTAINS. STRONG SOUTH
WINDS CONTINUE IN THE VALLEYS AND MOUNTAINS AHEAD OF THE FRONT AND
MAY INCREASE FOR SOME AREAS BEFORE THE WIND SHIFT 10 AM TO 1 PM
ACROSS NORTHERN UTAH VALLEYS AND MOUNTAINS. SNOWFALL RATES WILL BE
INTENSE WITH 1 TO 2 INCHES IN THE VALLEYS AND 2 TO 4 INCHES IN THE
HIGHER TERRAIN...BUT THE DURATION WILL BE 1 TO 3 HOURS WITH
STRONG SUBSIDENCE BEHIND THE TIGHT BAROCLINIC ZONE. THE HEAVY SNOW
WILL DEVELOP LATER THIS MORNING IN THE UPSLOPE FAVORED PREFRONTAL
AREAS OF SOUTHWEST UTAH MOUNTAINS AS WELL. DUE TO THE COLD UPPER
TROUGH LAGGING BEHIND INSTABILITY SNOW SHOWERS WILL QUICKLY
DEVELOP THIS AFTERNOON WITH MOST ACCUMULATIONS ON THE BENCHES AND
WASATCH RANGE FAVORING THE WESTERN SLOPES...DOWN INTO THE SANPETE
VALLEY AND WASATCH PLATEAU. THE FRONT IS STRONG ENOUGH TO BRING A
BURST OF HEAVY SNOW ACROSS THE UINTA BASIN TO CASTLE COUNTRY AND
DOWN TO THE SEVIER VALLEY AND I-15 CORRIDOR THIS AFTERNOON...BUT
ALSO AN AREA OF CLEARING BEHIND IT.
UPDATES TO ADD ADVISORY FOR NORTHWEST DESERTS...MAINLY COLD
FRONT BAND...AND THEN THE SANPETE AND SEVIER VALLEYS WITH A
WARNING. MAY NEED TO ADD I-15 CORRIDOR TO AN ADVISORY THIS
MORNING...ZONE 15 AND 16. THE MAIN UPPER TROUGH EXTENDS DOWN TO
SOUTHWEST UTAH TODAY AS WELL AS THE TIGHT THERMAL PACKING ALONG
THE BOUNDARY. SNOW SHOWERS COULD ALSO OCCUR IN DIXIE. WILL ALSO
NEED TO UPDATE FOR WIND HEADLINES AS THE WIND DECREASE BUT MAY
PERSIST IN ADVISORY LEVELS THIS AFTERNOON IN THE NORTHWEST
DESERTS.
WARM AIR ADVECTION SNOW SHOULD DEVELOP ON TUESDAY AFTERNOON
UNDER FLAT RIDING ALOFT...ESPECIALLY NORTHERN MOUNTAINS. THEN THE
ASSOCIATED UPPER TROUGH AND WIND SHIFT WITH A MODEST COLD FRONT
SWING THROUGH ALL OF UTAH TUESDAY NIGHT INTO WEDNESDAY MORNING.
UPPER COLD POCKET OF -37C AT 500 MB FORECAST TO DIG ACROSS EASTERN
UTAH BY WEDNESDAY AFTERNOON WITH NORTHWEST FLOW INSTABILITY SNOW
SHOWERS CONTINUING. SHOULD BE ALL SNOW FOR VALLEYS OUTSIDE OF
DIXIE AND WILL NEED TO CONSIDER WATCH HEADLINES FOR THE MOUNTAINS
OF UTAH TODAY. VALLEYS PROBABLY COULD BE COVERED WITH ADVISORIES
ESPECIALLY FOR TUESDAY NIGHT. THOUGH PREFRONTAL AREAS LIKE
THE NORTHERN WASATCH FRONT WILL DUE BETTER TUESDAY EVENING.
12Z NAM REDEVELOPS THIS PATTERN WITH WARM AIR ADVECTION SNOW
DEVELOPING IN THE NORTH ON FRIDAY...WHILE THE 06Z GFS IS
QUICKER WITH THIS DEVELOPMENT BY THURSDAY NIGHT. COULD REMAIN
ACTIVE OVER THE WEEKEND WITH ANOTHER WAVE.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL AT THE SLC TERMINAL UNTIL
THE PASSAGE OF A STRONG COLD FRONT BETWEEN 17Z AND 18Z. A PERIOD
OF INTENSE SNOW IS EXPECTED TO ACCOMPANY THE FRONT...RESULTING IN
IFR TO LIFR CONDITIONS UNTIL ABOUT 21-22Z. ADDITIONAL PERIODS OF IFR
VSBYS IN SNOW SHOWERS ARE POSSIBLE AGAIN BETWEEN ABOUT 01Z AND 06Z
TONIGHT. STRONG AND GUSTY SOUTH WINDS WILL SHIFT TO THE NORTHWEST AS
THE FRONT PASSES...AND SHOULD GRADUALLY DIMINISH DURING THE
AFTERNOON.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...HIGH WIND WARNING UNTIL 9 AM MONDAY FOR UTZ003.
WINTER STORM WARNING UNTIL 6 PM MONDAY FOR UTZ002-UTZ003-UTZ004-
UTZ006-UTZ014-UTZ517-UTZ518.
WINTER STORM WARNING UNTIL 10 PM MONDAY FOR UTZ007-UTZ008-UTZ009-
UTZ010.
HIGH WIND WARNING UNTIL NOON MONDAY FOR UTZ005-UTZ015-UTZ016.
SNOW ADVISORY UNTIL 6 PM MONDAY FOR UTZ001-UTZ005-UTZ011-UTZ012.
WY...WINTER STORM WARNING UNTIL 6 PM MONDAY FOR WYZ021.
&&
PUBLIC...TARDY
AVIATION...WILENSKY
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Jan 28, 5:20 AM MST, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 520 AM MST MON JAN 28 2008 UTZ001>016-019>021-517-518-WYZ021-291300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 520 AM MST MON JAN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A COLD PACIFIC STORM SYSTEM WILL MOVE EAST ACROSS THE AREA TODAY. THE ASSOCIATED STRONG COLD FRONT WILL REACH NORTHWEST UTAH THIS MONRING...THEN SWEEP SOUTHEAST ACROSS UTAH AND SOUTHWEST WYOMING DURING THE DAY. INTENSE SNOWFALL IS EXPECTED ALONG AND BEHIND THE FRONT...WITH THUNDERSTORMS POSSIBLE. HEAVY SNOWFALL WILL DEVELOP OVER THE MOUNTAINS AND HIGHER VALLEYS BEHIND THE COLD FRONT. THE HEAVIEST SNOWS WILL OCCUR OVER THE NORTHERN AND CENTRAL MOUNTAINS THROUGH THIS EVENING. NUMEROUS WINTER STORM WARNINGS AND ADVISORIES WILL BE IN EFFECT TODAY THROUGH THIS EVENING. STRONG SOUTHERLY WINDS WILL CONTINUE OVER THE WESTERN VALLEYS AHEAD OF THE COLD FRONT. STRONG NORTHWEST WINDS IMMEDIATELY BEHIND THE FRONT WILL WEAKEN RAPIDLY THIS AFTERNOON. HIGH WINDS WARNINGS WILL REMAIN IN EFFECT THIS MORNING FOR PORTIONS OF WESTERN UTAH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN ACTIVE WEATHER PATTERN WILL EXIST ACROSS THE ENTIRE AREA THROUGH SUNDAY. THE NEXT STORM SYSTEM WILL REACH UTAH TUESDAY NIGHT...FOLLOWED BY ANOTHER ENERGETIC STORM FRIDAY. BOTH OF THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIGNIFICANT SNOWFALL OVER THE MOUNTAINS AND ADJACENT VALLEYS...ESPECIALLY ACROSS THE NORTHERN HALF OF THE STATE. ANOTHER STORM COULD REACH UTAH BY LATE SUNDAY...THOUGH THE MAIN PORTION OF THIS STORM WILL PROBABLY HOLD OFF UNTIL EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 12:09 PM MST | Snow and Blowing Snow Advisory | SLC | 6 hr | |
| Jan 28, 2:12 PM MST | Severe Thunderstorm Warning | SLC | Washington | 48 min |
| Jan 28, 4:01 PM MST | Winter Storm Watch | SLC | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.